JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 8, Issue 2, Article 54
On the Subclass of Salagean-Type Harmonic Univalent Functions

    Authors: Sibel Yalçin, Metin Öztürk, Mümin Yamankaradeniz,  
    Keywords: Harmonic, Meromorphic, Starlike, Symmetric, Conjugate, Convex functions.  
    Date Received: 10/10/06  
    Date Accepted: 22/04/07  
    Subject Codes:

30C45, 30C50, 30C55.

    Editors: Hari M. Srivastava,  

Using the Salagean derivative, we introduce and study a class of Goodman-Ronning type harmonic univalent functions. We obtain coefficient conditions, extreme points, distortion bounds, convolution conditions, and convex combination for the above class of harmonic functions.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login